Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Lübke, M; Okonek, C (1987). Differentiable structures of elliptic surfaces with cyclic fundamental group. Compositio Mathematica, 63(2):217-222.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1987
Deposited On:28 Oct 2009 12:24
Last Modified:27 Nov 2013 21:47
Publisher:London Mathematical Society
ISSN:0010-437X
Related URLs:http://archive.numdam.org/ARCHIVE/CM/CM_1987__63_2/CM_1987__63_2_217_0/CM_1987__63_2_217_0.pdf
Citations:Web of Science®. Times Cited: 7
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page